Completion Regular Measures on Product Spaces.

D.H. Fremlin; J.R. Choksi

Mathematische Annalen (1979)

  • Volume: 241, page 113-128
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Fremlin, D.H., and Choksi, J.R.. "Completion Regular Measures on Product Spaces.." Mathematische Annalen 241 (1979): 113-128. <http://eudml.org/doc/163257>.

@article{Fremlin1979,
author = {Fremlin, D.H., Choksi, J.R.},
journal = {Mathematische Annalen},
keywords = {COMPLETION REGULAR MEASURES; PRODUCT MEASURES},
pages = {113-128},
title = {Completion Regular Measures on Product Spaces.},
url = {http://eudml.org/doc/163257},
volume = {241},
year = {1979},
}

TY - JOUR
AU - Fremlin, D.H.
AU - Choksi, J.R.
TI - Completion Regular Measures on Product Spaces.
JO - Mathematische Annalen
PY - 1979
VL - 241
SP - 113
EP - 128
KW - COMPLETION REGULAR MEASURES; PRODUCT MEASURES
UR - http://eudml.org/doc/163257
ER -

NotesEmbed ?

top

You must be logged in to post comments.